Discussions that mention timolol

Drug Interactions / Side Effects board


I developed dry mouth about 6 weeks ago. At that time, I was on Timolol eye drops (Beta Blocker) for my glaucoma and I had also about 3 months ago gone off of estrogen. I have gone back on estrogen and quit the beta blocker. The dry mouth is slowly improving...good days, not so good days. Has anyone else had this problem with either drugs or estrogen? Thanks for your reply.
Quote from kiki9880:
I developed dry mouth about 6 weeks ago. At that time, I was on Timolol eye drops (Beta Blocker) for my glaucoma and I had also about 3 months ago gone off of estrogen. I have gone back on estrogen and quit the beta blocker. The dry mouth is slowly improving...good days, not so good days. Has anyone else had this problem with either drugs or estrogen? Thanks for your reply.




Yes! Some medications can cause dry mouth and even dry skin. There are chewing gums, toothpastes, mouthwashes, and even an oral gel (saliva substitute) to treat the dry mouth condition. Wal-Mart stores stock them as well as your local pharmacy. Look for Biotene products they will help reduce the dry effects, especially now since you are off the medication. Good Luck!